The Michigan Mathematical Journal

Transversal Jacobi fields for harmonic foliations.

Franz W. Kamber, Philippe Tondeur, and Gábor Tóth

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 34, Issue 2 (1987), 261-266.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003556

Digital Object Identifier
doi:10.1307/mmj/1029003556

Mathematical Reviews number (MathSciNet)
MR894875

Zentralblatt MATH identifier
0629.53031

Subjects
Primary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32]
Secondary: 57R30: Foliations; geometric theory 58E20: Harmonic maps [See also 53C43], etc.

Citation

Kamber, Franz W.; Tondeur, Philippe; Tóth, Gábor. Transversal Jacobi fields for harmonic foliations. Michigan Math. J. 34 (1987), no. 2, 261--266. doi:10.1307/mmj/1029003556. https://projecteuclid.org/euclid.mmj/1029003556


Export citation